# SDR TWAA0009610

- Difficulty date: June 12, 2000
- Submitted: June 19, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,850 hours, 29,084 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE MEMBRANE AT LONGERON 18L BETWEEN STATION 218 TO 237, O/B OF CHAIR TRACK, WAS CORRODED.  FABRICATED NEW PART PER DRAWING 5930544 AND 9930538, AND SRM 51-10-3.  INSTALLED PER SRM 51-30 AND 51-10-4.
